# SDR SWAA2024051475543

- Difficulty date: April 16, 2024
- Submitted: May 14, 2024
- Operation: Air carrier
- Aircraft: N8571Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 36957
- Aircraft time: 19,527 hours, 9,966 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 727b-727c
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SUPPORT ZEE BETWEEN BS 727B TO BS 727C AND RBL 21 AFT CARGO COMPARTMENT.  FAULT RESOLVED ON OTHER FAULT TTG8Q00SSG8C. SEE INDIVIDUAL SIGNS-OFF BELOW.;[04] STEP 2 AND 3.
